Double vision (diplopia) after botox injection. (photo)
Doctor Answers 2
Double vision after Botox
Double vision after botox
It is difficult from one photograph to perfectly assess your situation. But it appears that your right eye is not moving to the side. This would mean that some of the Botox ( I am not familiar with the product you received, linurse) migrated into the lateral rectus muscle which turns your right eye out. Because the eyes aren't aligned you have double vision. The Injector must have gotten too close to eye on that side or the Botox just migrated. I would recommend seeing an ophthalmologist just to make sure nothing else is going on, it could unrelated to the injection. Your age is not a contraindication to the treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.